See Alike in...

Alike App

Browser

Cbab

980d

Hi so my dr prescribed my 10 mg of Vyvanse to start I’ve been on it for over a week now. It worked amazing for the first 3 days I actually felt more normal then I have felt in years!! But after the third day it’s like it completely stopped working and I’m back to where I’m started. Do I need to switch? do I need it upped? Called my psychiatrist twice but they still haven’t called me back yet.

Top reply
    • Snapdragon52

      977d

      It can be upped to a max of 70 and then after that stops working you might want to try switching medications.

    • Snapdragon52

      977d

      It can be upped to a max of 70 and then after that stops working you might want to try switching medications.

    • Cbab

      977d

      Thank you! They raised it to 20 today! I know it takes a while to find your therapeutic dose. Just hoping mine isn’t high lol

    • Chaos2001

      979d

      I would try to get it upped, especially since it's a starting dose, but try not to worry too much about having trouble reaching them they're probably busy I would leave a message and hope for the best

    • Cbab

      979d

      Brain feeling very scattered, not being able to focus on anything. Tired. Unmotivated

    • Chaos2001

      979d

      What do you mean by it stopped? Like what symptoms came back?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion